An 82 year old woman is complaining of chest pressure, shortness of breath, pain in the right shoulder (not sure about the left), back pain and swollen legs for days at a time. The problem is that she is in another country with less than suboptimal medical. She needs medical assistance ASAP.
If it is coronary heart disease, meaning the symtoms are from the clogging of blood vessels, that she has (and it does sound like it) then diuretics (to lessen blood volume) and things that thin the blood will help to decrease blood pressure relive the stress put on her heart.
Asprin can do this. Sometimes in older people apsrin can cause other side effects. ACE inhbitors (as ACE causes the production of a substance angiotensinII which cuases constriction of blood vessels), beta blockers etc
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.